Ask an expert
Question

20 Jul 2006

Staphy and cilift
I am battling with Staphylococcus and the pharmacist was just telling me that Cilift sometimes causes skin irritations and problems, is it possible that the Cilift I am using can cause or worsen Staphylococcus I am now battling with for 4 years with terrible terrible sores.
Answer 305 views
Expert
skindoc

01 Jan 0001

First tell me what Cilift is. An antibiotic applied in the nose may be very helpful. Washing the skin folds with an antiseptic soap may help. When the infection is bad a course of antibiotics may help. If persistent diabetes and other cause of suppresse immunity should be excluded.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20303 votes
Vote